Advertisement

Hilbert Schemes of Zero-Dimensional Subschemes of Smooth Varieties

  • Authors
  • Lothar Göttsche

Part of the Lecture Notes in Mathematics book series (LNM, volume 1572)

Table of contents

  1. Front Matter
    Pages I-IX
  2. Lothar Göttsche
    Pages 1-11
  3. Lothar Göttsche
    Pages 81-144
  4. Back Matter
    Pages 184-198

About this book

Introduction

In this book we study Hilbert schemes of zero-dimensional subschemes of smooth varieties and several related parameter varieties of interest in enumerative geometry. The main aim here is to describe their cohomology and Chow rings. Some enumerative applications are also given. The Weil conjectures are used to compute the Betti numbers of many of the varieties considered, thus also illustrating how this powerful tool can be applied. The book is essentially self-contained, assuming only a basic knowledge of algebraic geometry; it is intended both for graduate students and research mathematicians interested in Hilbert schemes, enumertive geometry and moduli spaces.

Keywords

Chow-Ring Chow-rings Dimension Grad Hilbert Schemes Smooth Varieties Weil conjectures algebraic geometry contacts zero-cycles

Bibliographic information

  • DOI https://doi.org/10.1007/BFb0073491
  • Copyright Information Springer-Verlag Berlin Heidelberg 1994
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-57814-7
  • Online ISBN 978-3-540-48338-0
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • Buy this book on publisher's site